# SDR C2XA99CL056

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 6224565001
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3056 - THE CREW REPORTED THE NR 2 EADI DISPLAY WENT BLANK IN-FLIGHT MOMENTARILY. THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 VERTICAL GYRO IAW COLLINS CMM AND PERFORMED OPERATIONAL CHECKS WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (X)
